Skip to Content

What happens when you take 1200mg of gabapentin in one dose?

Responses (1)

Robinka 11 days ago

Was this amt prescribed? Do you normally take a lower dose? I think you should phone your doctor if this dose was accidental.

I would think it would make you sleepy. I take 1500 mgs per DAY, but I break it up in lower doses of 300 mgs five times per day to keep me from being drowsy.

If this amount is prescribed, I would ask the dr if you can break up the dose. OR is this the new time-released gabapentin, in which case the dose is not all at once. I think you need more information.

Melquan 11 days ago

No this dose was not prescribed by a doctor, do you have any information about taking this amount twice in one day

Melquan 11 days ago

You were absolutely right though, it put me out for 8 hrs and I woke up for like 10 min and it put me out again't for another 8 hours and I woke back up feeling dizzy and disoriented, I fell out for about maybe 3 hrs and felt like more dizzy and foggy, my head feels heavy and my eyes are hurting also, anyway my question is what would happen if I take another dose but this time let's say 16,000mg? Not saying I want to do it or I would do it now because I'm not but I do want to hear what do you think would happen? Especially after that first dose,

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions